Top
10
Doctor insights on: Biaxin Bad Taste In Mouth

Share

Mouth (Definition)

Mouth (mouth) " n. Pl. Mouths 1. A. The body opening through which an animal takes in food. B. The cavity lying at the upper end of the alimentary canal, bounded on the outside by the lips and inside by the oropharynx and containing in higher vertebrates the tongue, gums, and teeth. C. This cavity regarded as the source of sounds and speech. D. The opening to any cavity or canal ...Read more


2

2
Had a flu for 12 days now, dr gave me clarithromycin as it is turning into infection.I have bad taste in mouth, and fevers still, how long for it works?

Had a flu for 12 days now, dr gave me clarithromycin as it is turning into infection.I have bad taste in mouth, and fevers still, how long for it works?

Get rechecked: Bad taste in the mouth is a side effect of cl;arithromycine usually described as metallic taste but you have complicated influenza with secondary bacterial infection with poor responce to clarithromycine i will advice to go back to your doctor and have another check up.You may need blood test, sputum culture and chesr xray if your doctor feels it will help and may be change of antibiotics. ...Read more

See 1 more doctor answer
3

3
Should I stop taking Clarithromycin due to sideeffects? Severe nausea, belly aches, dizziness, headaches, bad taste, digestion. No diarrhoea

Should I stop taking Clarithromycin due to sideeffects? Severe nausea, belly aches, dizziness, headaches, bad taste, digestion. No diarrhoea

Side effect on med: I would try to take the antibiotic with a full meal and lots of water. That may help and eat yogurt daily. I'f you still have nausea/ Gi upset then talk to your MD about changing it ...Read more

4

4
Help! I am taking biaxin-- terrible metal taste in my mouth. How can I get rid of it?

Help! I am taking biaxin-- terrible metal taste in my mouth. How can I get rid of it?

IT SHOULD GO AWAY: Soon after you stop taking it. Consult with your doctor and please finish the prescription. ...Read more

5

5
How can I get rid of the metallic taste in my mouth after taking clarithromycin?

Patience!: Tthe metallic taste dissipates once you have completed your course of clarithromycin. Hang in there, finish the entire prescription. If you cannot tolerate the taste, talk to your physician about a change to a different type of antibiotic. ...Read more

See 1 more doctor answer
6

6
Is there anything that can help with bitter taste in the mouth & throat caused by taking Clarithromycin? Please help. Thank you!

Tough problem: Lots of people complain about this problem with clarithromycin. You can take it with food, that helps. But they also complain it ruins the taste of the food they've eaten. Other folks have reported they take the medicine and immediately brush their teeth, suck on hard candy or chew really strong chewing gum. Good luck...hopefully you won't be on it for long. ...Read more

8

8
I finished prevpac (lansoprazole amoxicillin and clarithromycin) 2 months ago and i still get a metallic taste in my mouth.Is it normal?

I finished prevpac (lansoprazole amoxicillin and clarithromycin) 2 months ago and i still get a metallic taste in my mouth.Is it normal?

Metallic Taste: that taste from medication should certainly be gone. One of the other top reasons for this taste is blood, due to the iron in it. May be bleeding from your nose. Time to see your doc and be evaluated. ...Read more

9

9
Pneumonia and am currently taking biaxin (clarithromycin). My mouth is producingand annoying. Is this a side effect of the drug, or being ill?

Pneumonia and am currently taking biaxin (clarithromycin). My mouth is producingand annoying. Is this a side effect of the drug, or being ill?

Both possible: The medication you are taking can produce unpleasant tastes, but you don't specify what the problem is. Certainly people who are ill may have a variety of manifestations of the illness, and in addition, antibiotics can predispose one to secondary infections, like thrush, which can be very unpleasant. ...Read more

Bad Taste (Definition)

Bad tastes is a symptom in which a person senses a bad taste when he is not eating or drinking bad-tasting foods. A bad taste can come from gastroesophageal reflux disease (GERD) where stomach liquids make their way up to the throat, from some medicines, ...Read more


Dr. Allan Walkey
394 doctors shared insights

Clarithromycin (Definition)

Treats and prevents infections. Also used in combination with other medicines to treat duodenal ulcers caused by h. Pylori. This medicine ...Read more